# SDR SIMA960521

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Part number: 7758012
- Condition: Damaged
- Location: Rt Eng Pgb
- Part time: 12,714 hours
- Component: 77590010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - DURING INSPECTION OF RT ENGINE, POWER GEARBOX (PGB) PROPELLER SHAFT FOLLOWING PROPELLER REMOVAL, THE SHAFT FLANGE SHOWED EVIDENCE OF FRETTING IN AREA INBOARD OF MOUNTING BOLT HOLES.  THIS DAMAGE TRAVELED 360 DEGREES AROUND FLANGE AREA AND APPEAR TO BE APPROX .035 INCH DEEP (MAX).  THE PROPELLER HUB WAS INSPECTED, REVEALING EVIDENCE OF DAMAGE.  THE PGB, PN 775900-10, SN UDAG071S, WAS REMOVED FROM SERVICE AND SENT TO VENDOR FOR TEAR DOWN AND REPAIRS.  PART TOTAL CYCLES, 12,493.  (X)
